The index of symmetry of a flag manifold

  • Fabio Podestà

    Universita di Firenze, Italy


We study the index of symmetry of a compact generalized flag manifold M=G/HM = G/H endowed with an invariant Kähler structure. When the group GG is simple we show that the leaves of symmetry are irreducible Hermitian symmetric spaces which depend only on the invariant complex structure and we estimate their dimension

Cite this article

Fabio Podestà, The index of symmetry of a flag manifold. Rev. Mat. Iberoam. 31 (2015), no. 4, pp. 1415–1422

DOI 10.4171/RMI/874